# SDR DALA2019062903943

- Difficulty date: June 28, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 53,836 hours, 37,114 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL FINGER DOUBLER BTW STA Y=927 TO Y=954 AND LONG 30 TO 29L AT AFT CARGO COMPARTMENT. (C2). NRC 00497: CORROSION LEVEL 2, INTERNAL FINGER DOUBLER BTW STA Y=927 TO Y=954 AND LONG 30 TO 29L AT AFT CARGO COMPARTMENT WAS REPLACED PER SRM 51-41-02-0G AND 51-40-08-0G. (LP #1146042)
